Journal Article

P-113 Alteration of human atrial and ventricular myocardial electrophysiological properties following inhalation of beta-2-agonists

E.M. Kanoupakis, E.M. Manios, S.E. Schiza, E.M. Kallergis, H.E. Mavrakis and P.E. Vardas

in EP Europace

Published on behalf of European Heart Rhythm Association of the European Society of Cardiology (ESC)

Volume 4, issue Supplement_2, pages B93-B93
Published in print December 2003 | ISSN: 1099-5129
Published online December 2003 | e-ISSN: 1532-2092 | DOI: http://dx.doi.org/10.1016/S1099-5129(03)91865-4
P-113 Alteration of human atrial and ventricular myocardial electrophysiological properties following inhalation of beta-2-agonists

Show Summary Details

Journal Article.  0 words. 

Subjects: Cardiovascular Medicine

Full text: subscription required

How to subscribe Recommend to my Librarian

Users without a subscription are not able to see the full content. Please, subscribe or login to access all content.